Does metronidazole kill sperm

Common Questions and Answers about Does metronidazole kill sperm

metrogel

Would taking metronidazole like this kill trichomoniasis? Is it possible that she has had trichomoniasis this whole time, tested negative one month ago, been treated with metronidazole one month ago, and just five days ago started showing symptoms? If this is possible is it likely or would this be a rare case?
But I have a feeling it is something very wrong with me HIV and Syphilis tests are negative to. Now I am under metronidazole 2gramm single doze per 1 day for 5 days Today is 4th day and still nothing Maybe I have got HIV and plus whole bunch of other STDs? That is why I can’t to treat it ? Or maybe this is not properly treated before gonorrhea and now it is very resistance to antibiotics disease? What I have got? Please anybody help me. What it could be?
Directly unbearable contractions in the muscle below the penis (possibly prostate) - Reduced urine flow - Pain along the urethra (the outside of the penis as if it is hyper-sensitive) When I press on the urethra it is making it worse. - Pain in the ***, inside, as if you have hemorrhoids, or cuts high in the rectum (Well maybe it is prostate?
I thought I was the only one having that problem. After my husband and I finish having sex I dont smell anything. But the day after it smell really really bad and I have try everything to get rid of the smell, but nothing seem to work. Even when I am work I smell myself and I OFTEN WONDER CAN ANYONE ELSE SMELL ME. That if so embarrassing to walk around smelling like that and wonder can someone else smell you. I hated it so bad that i wanted to stop having sex with my husband.
Although, difulian or metro. does not help. I've heard about a bacteria infection called mycoplasma genitalium - does anyone have any informaton regarding this? I was tested for my STD's and they came back negative. But, I do not believe they checked me for this. During my last visit to the doctor, she told me I just had to live with this. I can't accept that - I've heard of other treatment such as boric acid. Where can I purchase that? and how much do you use?
There is a protein on the head of every one of your soldiers that identifies your sperm as YOUR sperm. If her body is noncompliant, it will attack your sperm, raising the PH in her fluids, causing the burning sensation. My advice to you would be to take her to a Gynecologist and possibly a Urologist to have some routine checks run. Knowing where you stand is always a definite start for all health problems. Good luck man.
Burning penis tip and occasionally discharge which is grey / white and does not have the consistency of sperm. I had unprotected sex with an escort and the burning sensation started immediately the day after. That was 7 weeks ago. I have been tested 3 times now, first two times all negative and third time an infection was spotted via swab. I am waiting for the urine test result and hopefully they'll be able to name the infection. I've been on Doxycycline 100mg twice a day for 7 days.
Even after my period ends, I am still left extremely sensitive. Even hurts to wash and forget about intercourse, it's extremely painful. Vagisil does help with the itch, so I use that, but I can't stand knowing what is causing this. It's definitely happening as part of my cycle, but why all of a sudden? I just don't get it. I've never had this my whole life and now it's been happening practically every month for the past nine or so.
Be sure that the doctor tests you for all possible infections b/c even though you have not been active for 2 yrs does not mean you cannot carry bacteria for that period of time. If the results do not return anything, try adding yougart to your diet. I know it sounds weird but I personally feel that my vagina has more of a pleasant smell when I eat it..Just a thought..Good luck.
ha glad to know i am not the only one out there with this problem, its now my third day and its getting better, i went to the store figured it might be a yeast infection and got some medicine for it since then its been doing alot better but it does still hurt, altho i have never had a yeast infection i think the sex just irritated it more who knows, i also went to the doctor to test for any STDs and such but came up negitive for all of it *thank god* the ice pack does help alot thank you guys f
Been doing OPK's since yesterday but nada yet, my Gynae says i will probably on day 12/13. Does this sound right? What's charting btw? Does anyone know? I am going for progesterone level tests on cd21. Fingers crossed for me everyone....hope i ovulate this month. Baby dust to you all!!!
For the last 6 months I have been getting tearing (look like paper cuts) in my vaginal area (1/4 to 1/2 inch long). I get the tears at least once or twice a week and they last from 2-4 days, go away for a few days and then come back. They continue to occur in the same locations; 1. Inside the vaginal lips on the sides almost always in the crease (between the labia minora and majora?) 2. Between the anus and vaginal opening (perineum) 3. Above the clitoris in the "hood" area.
I put Neosporin on it but now Im afraid its something like a virus. Although it does not look like an STD such as herpes. Does the doctor help or should i abstain from all sex for a year to fix this. How come more people are not having this issue. I have been sexually active before this and this has never happend. Help please?
She said just to let it ride it's course. Now it's been three and ahalf weeks and it's better but not all healed. Does anyone have any ideas about treating this or preventing this? Every article on the internet has to do with Strep B in prenatal women (when it is very dangerous for the baby) and nothing about Strep B for regular women in their 40's like me :) Thanks, I'd love to hear from anyone who has ever been treated for this disease or any doctors out there.
Just so everyone knows, I posted a question about our condition on a Doctor-to-Patient forum. So far there has been no answer, they're several days behind in posting answers. I assume someone on our old thread had asked them (MedHelp drs) before, but i figured it couldn't hurt to try again.
It sounds to me like you have a yeast infection and its a good probability its from the antiobiotics. Antibiotics kill off the good and bad bacteria and when the good bacteria aren't there yeast can thrive. Go to the store and pick up monistat (at least the 5 or 7 day one) or give a call into your doc for diflucan.
MedHelp Health Answers